Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homology of spaces of regular loops in the sphere

David Chataur and Jean-François Le Borgne

Algebraic & Geometric Topology 9 (2009) 935–977
Bibliography
1 A Abbondandolo, M Schwarz, Floer homology of cotangent bundles and the loop product, Preprint 41/2008, Max Planck Institute (2008)
2 S Bauer, M Crabb, Polynomial loops on spheres, Q. J. Math. 55 (2004) 391 MR2104680
3 R Bott, Nondegenerate critical manifolds, Ann. of Math. (2) 60 (1954) 248 MR0064399
4 R Bott, On manifolds all of whose geodesics are closed, Ann. of Math. (2) 60 (1954) 375 MR0073993
5 R Bott, Lectures on Morse theory, old and new, Bull. Amer. Math. Soc. (N.S.) 7 (1982) 331 MR663786
6 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
7 M Chas, D Sullivan, String topology arXiv:math.GT/9911159
8 E R Fadell, S Y Husseini, Geometry and topology of configuration spaces, , Springer (2001) MR1802644
9 K Gruher, P Salvatore, Generalized string topology operations, Proc. Lond. Math. Soc. (3) 96 (2008) 78 MR2392316
10 N Hingston, Loop products and closed geodesics arXiv:0707.3486
11 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR0119214
12 M Hutchings, Floer homology of families. I, Algebr. Geom. Topol. 8 (2008) 435 MR2443235
13 F Laudenbach, A note on the Chas–Sullivan product arXiv:0903.2801
14 J F Le Borgne, The loop-product spectral sequence, Expo. Math. 26 (2008) 25 MR2384273
15 R S Palais, Local triviality of the restriction map for embeddings, Comment. Math. Helv. 34 (1960) 305 MR0123338
16 R S Palais, Lectures on the differential topology of infinite dimensional manifolds, Mimeographed notes by S Greenfield (1964–1965)
17 S Smale, Regular curves on Riemannian manifolds, Trans. Amer. Math. Soc. 87 (1958) 492 MR0094807
18 S Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959) 327 MR0105117
19 D Sullivan, String topology background and present state, from: "Current developments in mathematics, 2005", Int. Press (2007) 41 MR2459297
20 W Ziller, The free loop space of globally symmetric spaces, Invent. Math. 41 (1977) 1 MR0649625